February  2011, 4(1): 169-191. doi: 10.3934/dcdss.2011.4.169

Optimal Hölder regularity for nonautonomous Kolmogorov equations

1. 

Dipartimento di Matematica, Università degli Studi di Parma, Viale Parco Area delle Scienze 53/A, I-43124 Parma, Italy

Received  February 2009 Revised  October 2009 Published  October 2010

We consider a class of nonautonomous elliptic operators A with unbounded coefficients defined in $[0,T]\times\R^N$ and we prove optimal Schauder estimates for the solution to the parabolic Cauchy problem $D_tu=$A$u+g$, $u(0,\cdot)=f$.
Citation: Luca Lorenzi. Optimal Hölder regularity for nonautonomous Kolmogorov equations. Discrete and Continuous Dynamical Systems - S, 2011, 4 (1) : 169-191. doi: 10.3934/dcdss.2011.4.169
References:
[1]

M. Bertoldi and L. Lorenzi, Estimates of the derivatives for parabolic operators with unbounded coefficients, Trans. Amer. Math. Soc., 357 (2005), 2627-2664. doi: doi:10.1090/S0002-9947-05-03781-5.

[2]

M. Bertoldi and L. Lorenzi, "Analytical Methods for Markov Semigroups," Chapman and Hall/CRC Press, Boca Raton, FL, 2007.

[3]

S. Cerrai, Elliptic and parabolic equations in $\R^n$ with coefficients having polynomial growth, Comm. Partial Differential Equations, 21 (1996), 281-317. doi: doi:10.1080/03605309608821185.

[4]

A. Friedman, "Partial Differential Equations of Parabolic Type," Prentice-Hall Inc., 1964.

[5]

M. Kunze, L. Lorenzi and A. Lunardi, Nonautonomous Kolmogorov parabolic equations with unbounded coefficients, Trans. Amer. Math. Soc., 362 (2010), 169-198. doi: doi:10.1090/S0002-9947-09-04738-2.

[6]

N. V. Krylov and E. Priola, Elliptic and parabolic second-order PDEs with growing coefficients,, preprint, (). 

[7]

S. N. Kružkov, A. Castro and M. Lopes, Schauder type estimates and theorems on the existence of the solutions of fundamental problems for linear and nonlinear parabolic equations, Dokl. Akad. Nauk. SSSR, 220 (1975), 277-280 (in Russian); Soviet Math. Dokl., 16 (1975), 60-64 (in English).

[8]

S. N. Kružkov, A. Castro and M. Lopes, Mayoraciones de Schauder y teorema de existencia de las soluciones del problema de Cauchy para ecuaciones parabolicas lineales y no lineales I, Cienc. Mat. (Havana), 1 (1980), 55-76.

[9]

S. N. Kružkov, A. Castro and M. Lopes, Mayoraciones de Schauder y teorema de existencia de las soluciones del problema de Cauchy para ecuaciones parabolicas lineales y no lineales II, Cienc. Mat. (Havana), 3 (1982), 37-56.

[10]

L. Lorenzi, Optimal Schauder estimates for parabolic problems with data measurable with respect to time, SIAM J. Math. Anal., 32 (2000), 588-615. doi: doi:10.1137/S0036141098342842.

[11]

L. Lorenzi, On a class of elliptic operators with unbounded time and space dependent coefficients in $\mathbb R^N$, in "Functional Analysis & Evolution Equation: dedicated to Gunter Lumer," Birkhäuser, 2007.

[12]

A. Lunardi, An interpolation method to characterize domains of generators of semigroups, Semigroup Forum, 53 (1996), 321-329. doi: doi:10.1007/BF02574147.

[13]

A. Lunardi, Schauder theorems for linear elliptic and parabolic problems with unbounded coefficients in $\R^n$, Studia Mathematica, 128 (1998), 171-198.

[14]

A. I. Nazarov and N. N. Ural'tseva, Convex-monotone hulls and an estimate of the maximum of the solution of a parabolic equation, J. Soviet Math., 37 (1987), 851-859. doi: doi:10.1007/BF01387723.

[15]

H. Triebel, "Interpolation Theory, Function Spaces, Differential Operators," North-Holland, Amsterdam, 1978.

show all references

References:
[1]

M. Bertoldi and L. Lorenzi, Estimates of the derivatives for parabolic operators with unbounded coefficients, Trans. Amer. Math. Soc., 357 (2005), 2627-2664. doi: doi:10.1090/S0002-9947-05-03781-5.

[2]

M. Bertoldi and L. Lorenzi, "Analytical Methods for Markov Semigroups," Chapman and Hall/CRC Press, Boca Raton, FL, 2007.

[3]

S. Cerrai, Elliptic and parabolic equations in $\R^n$ with coefficients having polynomial growth, Comm. Partial Differential Equations, 21 (1996), 281-317. doi: doi:10.1080/03605309608821185.

[4]

A. Friedman, "Partial Differential Equations of Parabolic Type," Prentice-Hall Inc., 1964.

[5]

M. Kunze, L. Lorenzi and A. Lunardi, Nonautonomous Kolmogorov parabolic equations with unbounded coefficients, Trans. Amer. Math. Soc., 362 (2010), 169-198. doi: doi:10.1090/S0002-9947-09-04738-2.

[6]

N. V. Krylov and E. Priola, Elliptic and parabolic second-order PDEs with growing coefficients,, preprint, (). 

[7]

S. N. Kružkov, A. Castro and M. Lopes, Schauder type estimates and theorems on the existence of the solutions of fundamental problems for linear and nonlinear parabolic equations, Dokl. Akad. Nauk. SSSR, 220 (1975), 277-280 (in Russian); Soviet Math. Dokl., 16 (1975), 60-64 (in English).

[8]

S. N. Kružkov, A. Castro and M. Lopes, Mayoraciones de Schauder y teorema de existencia de las soluciones del problema de Cauchy para ecuaciones parabolicas lineales y no lineales I, Cienc. Mat. (Havana), 1 (1980), 55-76.

[9]

S. N. Kružkov, A. Castro and M. Lopes, Mayoraciones de Schauder y teorema de existencia de las soluciones del problema de Cauchy para ecuaciones parabolicas lineales y no lineales II, Cienc. Mat. (Havana), 3 (1982), 37-56.

[10]

L. Lorenzi, Optimal Schauder estimates for parabolic problems with data measurable with respect to time, SIAM J. Math. Anal., 32 (2000), 588-615. doi: doi:10.1137/S0036141098342842.

[11]

L. Lorenzi, On a class of elliptic operators with unbounded time and space dependent coefficients in $\mathbb R^N$, in "Functional Analysis & Evolution Equation: dedicated to Gunter Lumer," Birkhäuser, 2007.

[12]

A. Lunardi, An interpolation method to characterize domains of generators of semigroups, Semigroup Forum, 53 (1996), 321-329. doi: doi:10.1007/BF02574147.

[13]

A. Lunardi, Schauder theorems for linear elliptic and parabolic problems with unbounded coefficients in $\R^n$, Studia Mathematica, 128 (1998), 171-198.

[14]

A. I. Nazarov and N. N. Ural'tseva, Convex-monotone hulls and an estimate of the maximum of the solution of a parabolic equation, J. Soviet Math., 37 (1987), 851-859. doi: doi:10.1007/BF01387723.

[15]

H. Triebel, "Interpolation Theory, Function Spaces, Differential Operators," North-Holland, Amsterdam, 1978.

[1]

Giorgio Metafune, Chiara Spina. Heat Kernel estimates for some elliptic operators with unbounded diffusion coefficients. Discrete and Continuous Dynamical Systems, 2012, 32 (6) : 2285-2299. doi: 10.3934/dcds.2012.32.2285

[2]

N. V. Krylov. Some $L_{p}$-estimates for elliptic and parabolic operators with measurable coefficients. Discrete and Continuous Dynamical Systems - B, 2012, 17 (6) : 2073-2090. doi: 10.3934/dcdsb.2012.17.2073

[3]

Giorgio Metafune, Chiara Spina, Cristian Tacelli. On a class of elliptic operators with unbounded diffusion coefficients. Evolution Equations and Control Theory, 2014, 3 (4) : 671-680. doi: 10.3934/eect.2014.3.671

[4]

Feng Zhou, Zhenqiu Zhang. Pointwise gradient estimates for subquadratic elliptic systems with discontinuous coefficients. Communications on Pure and Applied Analysis, 2019, 18 (6) : 3137-3160. doi: 10.3934/cpaa.2019141

[5]

Gabriella Zecca. An optimal control problem for some nonlinear elliptic equations with unbounded coefficients. Discrete and Continuous Dynamical Systems - B, 2019, 24 (3) : 1393-1409. doi: 10.3934/dcdsb.2019021

[6]

Peter I. Kogut. On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 2105-2133. doi: 10.3934/dcds.2014.34.2105

[7]

Luigi Greco, Gioconda Moscariello, Teresa Radice. Nondivergence elliptic equations with unbounded coefficients. Discrete and Continuous Dynamical Systems - B, 2009, 11 (1) : 131-143. doi: 10.3934/dcdsb.2009.11.131

[8]

Sergio Polidoro, Annalaura Rebucci, Bianca Stroffolini. Schauder type estimates for degenerate Kolmogorov equations with Dini continuous coefficients. Communications on Pure and Applied Analysis, 2022, 21 (4) : 1385-1416. doi: 10.3934/cpaa.2022023

[9]

Bálint Farkas, Luca Lorenzi. On a class of hypoelliptic operators with unbounded coefficients in $R^N$. Communications on Pure and Applied Analysis, 2009, 8 (4) : 1159-1201. doi: 10.3934/cpaa.2009.8.1159

[10]

Simona Fornaro, Federica Gregorio, Abdelaziz Rhandi. Elliptic operators with unbounded diffusion coefficients perturbed by inverse square potentials in $L^p$--spaces. Communications on Pure and Applied Analysis, 2016, 15 (6) : 2357-2372. doi: 10.3934/cpaa.2016040

[11]

Simona Fornaro, Luca Lorenzi. Generation results for elliptic operators with unbounded diffusion coefficients in $L^p$- and $C_b$-spaces. Discrete and Continuous Dynamical Systems, 2007, 18 (4) : 747-772. doi: 10.3934/dcds.2007.18.747

[12]

Gary M. Lieberman. Schauder estimates for singular parabolic and elliptic equations of Keldysh type. Discrete and Continuous Dynamical Systems - B, 2016, 21 (5) : 1525-1566. doi: 10.3934/dcdsb.2016010

[13]

Sibei Yang, Dachun Yang, Wenxian Ma. Global regularity estimates for Neumann problems of elliptic operators with coefficients having a BMO anti-symmetric part in NTA domains. Communications on Pure and Applied Analysis, 2022, 21 (3) : 959-998. doi: 10.3934/cpaa.2022006

[14]

Hiroshi Watanabe. Existence and uniqueness of entropy solutions to strongly degenerate parabolic equations with discontinuous coefficients. Conference Publications, 2013, 2013 (special) : 781-790. doi: 10.3934/proc.2013.2013.781

[15]

Hiroshi Watanabe. Solvability of boundary value problems for strongly degenerate parabolic equations with discontinuous coefficients. Discrete and Continuous Dynamical Systems - S, 2014, 7 (1) : 177-189. doi: 10.3934/dcdss.2014.7.177

[16]

Pierpaolo Soravia. Uniqueness results for fully nonlinear degenerate elliptic equations with discontinuous coefficients. Communications on Pure and Applied Analysis, 2006, 5 (1) : 213-240. doi: 10.3934/cpaa.2006.5.213

[17]

Sofia Giuffrè, Giovanna Idone. On linear and nonlinear elliptic boundary value problems in the plane with discontinuous coefficients. Discrete and Continuous Dynamical Systems, 2011, 31 (4) : 1347-1363. doi: 10.3934/dcds.2011.31.1347

[18]

Patrick W. Dondl, Michael Scheutzow. Positive speed of propagation in a semilinear parabolic interface model with unbounded random coefficients. Networks and Heterogeneous Media, 2012, 7 (1) : 137-150. doi: 10.3934/nhm.2012.7.137

[19]

Horst Heck, Matthias Hieber, Kyriakos Stavrakidis. $L^\infty$-estimates for parabolic systems with VMO-coefficients. Discrete and Continuous Dynamical Systems - S, 2010, 3 (2) : 299-309. doi: 10.3934/dcdss.2010.3.299

[20]

Junjie Zhang, Shenzhou Zheng. Weighted lorentz estimates for nondivergence linear elliptic equations with partially BMO coefficients. Communications on Pure and Applied Analysis, 2017, 16 (3) : 899-914. doi: 10.3934/cpaa.2017043

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (69)
  • HTML views (0)
  • Cited by (7)

Other articles
by authors

[Back to Top]